RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 2, Pages 234–245 (Mi tmf3194)  

Statistical description of the motion of particles trapped by a nonlinear wave

G. P. Berman, G. M. Zaslavsky


Abstract: In the framework of the Hamilton formalism, a nonlinear theory is developed for the self-consistent motion of particles trapped in the potential wells of a nonlinear periodic wave (“pencil-box” model). The effective potential of the binary nonlinear interaction of the particles is constructed and used to derive a kinetic equation of Fokker–Planck type. A study is made of the kinetics of the trapped particles in the ergodic layer near the separatrix and its influence on the general kinetics of all the trapped particles. The time of relaxation of the trapped particles to an equilibrium distribution is found.

Full text: PDF file (1405 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:2, 156–163

Bibliographic databases:

Received: 18.02.1975

Citation: G. P. Berman, G. M. Zaslavsky, “Statistical description of the motion of particles trapped by a nonlinear wave”, TMF, 26:2 (1976), 234–245; Theoret. and Math. Phys., 26:2 (1976), 156–163

Citation in format AMSBIB
\Bibitem{BerZas76}
\by G.~P.~Berman, G.~M.~Zaslavsky
\paper Statistical description of the motion of particles trapped by a~nonlinear wave
\jour TMF
\yr 1976
\vol 26
\issue 2
\pages 234--245
\mathnet{http://mi.mathnet.ru/tmf3194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=452360}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 2
\pages 156--163
\crossref{https://doi.org/10.1007/BF01079421}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3194
  • http://mi.mathnet.ru/eng/tmf/v26/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:192
    Full text:74
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019